# SDR 95FDEA01532

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AROUND FASTENER HOLES, FLOOR PANEL.  THE CORROSION WAS FOUND UNDER SEAT TRACK.  REMOVED SEAT TRACK, ORIGINAL THICKNESS ON LONGITUDINAL BEAM .090 UPPER HORIZONTAL FLANGE, FOUND TO BE OUT OF LIMITS MAX ALLOWABLE 10 PERCENT.  REMOVED FROM .017 TO .019 ON 10 AREAS APPROX 1 BY 1.5.
